Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 16, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Apr 14, 2006, 12:07 AM CDT for Manitowoc County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 12:07 AM CDT (05:07 UTC)
- Expired
- Apr 14, 2006, 12:50 AM CDT
- In force
- 43 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 48 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 12:34 AM CDT | HAIL 1 | 9 Ssw Manitowoc, WI | HAIL UP TO 1 INCH IN DIA COMPLETELY COVERING THE GROUND IN TOWN OF NEWTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.1 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 140507 SVRGRB WIC071-140600- /O.NEW.KGRB.SV.W.0016.060414T0507Z-060414T0600Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1207 AM CDT FRI APR 14 2006 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN * UNTIL 100 AM CDT * AT 1203 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM VALDERS TO 22 MILES WEST OF VALDERS...OR ALONG A LINE EXTENDING FROM 15 MILES WEST OF MANITOWOC TO 11 MILES EAST OF OSHKOSH...AND MOVING EAST AT 40 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... VALDERS BY 1215 AM... MANITOWOC BY 1225 AM... CLEVELAND BY 1240 AM... SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. LAT...LON 4424 8800 4391 8803 4388 8772 4428 8748 $$ KURIMSKI
4 follow-up statements
000 WWUS53 KGRB 140518 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1216 AM CDT FRI APR 14 2006 WIC071-140600- /O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/ MANITOWOC WI- 1216 AM CDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR MANITOWOC COUNTY... AT 1212 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 18 MILES EAST OF OSHKOSH TO 17 MILES WEST OF MANITOWOC...MOVING SOUTHEAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... LARRABEE...FRANCIS CREEK...VALDERS AND ST NAZIANZ BY 1225 AM... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4424 8800 4391 8803 4388 8772 4428 8748 $$ KURIMSKI
000 WWUS53 KGRB 140531 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1231 AM CDT FRI APR 14 2006 WIC071-140600- /O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/ MANITOWOC WI- 1231 AM CDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR MANITOWOC COUNTY... AT 1229 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF HOWARDS GROVE TO MANITOWOC...MOVING SOUTHEAST AT 45 MPH. SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752 $$ KURIMSKI
000 WWUS53 KGRB 140540 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1239 AM CDT FRI APR 14 2006 WIC071-140600- /O.CON.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/ MANITOWOC WI- 1239 AM CDT FRI APR 14 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR MANITOWOC COUNTY... AT 1233 AM...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS PRODUCING ONE INCH HAIL NEAR NEWTON. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLEVELAND TO MANITOWOC...OR ALONG A LINE EXTENDING FROM HOWARDS GROVE TO MANITOWOC...MOVING SOUTHEAST AT 45 MPH. SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752 $$ KURIMSKI
000 WWUS53 KGRB 140550 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1250 AM CDT FRI APR 14 2006 WIC071-140600- /O.CAN.KGRB.SV.W.0016.000000T0000Z-060414T0600Z/ MANITOWOC WI- 1250 AM CDT FRI APR 14 2006 ...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 3 AM. LAT...LON 4424 8800 4391 8803 4388 8772 4422 8752 $$ KURIMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:45 PM CDT, 9 hours 22 minutes earlier.
Area forecast discussion, Apr 13, 2:45 PM CDT, 9 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT THU APR 13 2006 .SHORT TERM...TNGT AND FRI. MAIN FCST FOCUS TO BE ON CONVECTIVE POTENTIAL TNGT AND ANY RISK OF SVR TSTMS. THE 18Z MSAS SFC ANALYSIS PLACED A RDG OF HI PRES OVR THE GREAT LKS WITH AN AREA OF LOW PRES SITUATED OVR SE ND. A WRMFNT EXTENDED E-SE FROM THE LOW THRU SW MN...NE IA TO NRN IL. TEMPS SOUTH OF THE WRMFNT HAD JUMPED INTO THE 70S AND 80S WITH DEW POINTS IN THE 50S AND 60S. THE RADAR MOSAIC PAINTED A NARROW BAND OF LGT SHWRS/SPRINKLES ACROSS THE NE HALF OF WI. BROAD SW FLOW JUST ABV THE SFC WL NOT ONLY BRING GULF MSTR NWD INTO WI TNGT...BUT ALSO BRING THE WRMFNT INTO SRN WI. THE LOW PRES IS FCST TO MOV SE ALONG THIS FNT AND RESIDE OVR SRN WI AT 06Z FRI AND SRN LWR MI BY 12Z FRI. MSTR AND INSTABILITY TO BE ON THE INCREASE OVR WI THIS EVENING AHD OF THE APPROACHING SFC LOW. DEW PTS TO RISE INTO THE 50S JUST SOUTH OF THE FCST AREA WHILE LAPSE RATES CONT TO STEEPEN (7.5C/KM). STG SHEARING PROFILE ADVERTISED BY THE MDLS COMBINED WITH THIS MSTR AND INSTABILITY...MAY ALLOW A FEW OF THE ANTICIPATED TSTMS TO BECOME SVR MAINLY ACROSS SRN SECTIONS OF NE WI CLOSER TO THE WRMFNT. DUE TO THE LOW WET-BULM HGTS...LRG HAIL APRS TO BE THE PRIMARY THREAT. STG SUBSIDENCE BEGINS TO BUILD INTO THE RGN LTR TNGT BRINGING PCPN TO AN ABRUPT END WITH EVEN SOME DECREASE IN CLDS ACROSS CNTRL WI TOWARD DAYBREAK. HAVE KEPT PATCHY FOG OVR INLAND LOCATIONS WHERE WNDS WL BE LGT ENUF AND LINGERING LOW-LVL MSTR TO EXIST FROM THE RAINFALL. HAVE ALSO RAISED MIN TEMPS ANYWHERE FROM 2 TO 10 DEGS DUE TO CLDS AND LACK OF CAA. SUBSIDENCE AND DRIER AIR TO BE THE MAIN WEATHER PLAYERS FOR FRI AS A WEAK BUBBLE OF HI PRES BEGINS TO BUILD INTO FROM THE UPR MIDWEST. LACK OF CLDS OR LOW LVL INVERSIONS SHOULD ALLOW FOR GOOD MIXING TO TAKE PLACE FRI. 8H TEMPS STILL IN THE +8 TO +10C RANGE SHOULD ALLOW TEMPS TO RETURN TO THE 70S (EVEN ALONG THE LK AS WNDS TO BE W-NW). .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FRIDAY NIGHT...THEN SLIDE EAST OF WISCONSIN ON SATURDAY BEFORE NEXT SYSTEM APPROACHES FROM THE WEST. NEW MODEL RUNS TODAY ARE SLOWER WITH THE SYSTEM... SO WE SHOULD SEE MORE SUN DURING THE MORNING HOURS WITH INCREASING CLOUDINESS DURING THE AFTERNOON. RAISED MAX TEMPERATURES MOST PLACES WITH GREATEST INCREASES AWAY FROM THE LAKE. QUESTION IS HOW WARM EACH CENTRAL WISCONSIN WILL GET BEFORE SYNOPTIC AND LAND/LAKE BREEZE FLOW COMES ONSHORE DURING THE AFTERNOON. FEELING IS EAST CENTRAL WISCONSIN WILL COOL DOWN A FEW DEGREES DUE TO THE INCREASING EASTERLY FLOW AND THE INCREASING CLOUDINESS. WITH THE SLOWER ONSET OF THE PRECIPITATION...SLOWED DOWN THE TIMING OF THE PRECIPITATION IN GRIDS WITH MOST LOCATIONS (EXCEPT CENTRAL WISCONSIN) WITH THE CHANCE OF SHOWERS AFTER MIDNIGHT. ALSO SCALED BACK THUNDERSTORM WORDING TO ISOLATED. BEST INSTABILITY TO OUR SOUTH. FOR SUNDAY...TEMPERATURES WILL BE TRICKY AS LOW PRESSURE SYSTEM MOVING FURTH SOUTH THAN YESTERDAYS MODELS. THINK THERE WILL BE SOME PARTIAL CLEARING DURING THE AFTERNOON TO ALLOW TEMPERATURES TO WARM SLIGHTLY HIGHER THAN PREVIOUS FORECAST. ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS WILL COME TUESDAY NIGHT AS FRONT PUSHES THROUGH THE AREA. THE REMAINDER OF THE EXTENDED FORECAST IS VERY MUDDLED AS SIGNIFICANT DIFFERENCE ARISE IN THE UPPER AIR PATTERN. ECMWF/CANADIAN MORE PROGRESSIVE WHILE GFS CLOSED OFF UPPER LOW OVER THE CENTRAL UNITED STATES. LEANDED TOWARDS THE ECMWF SOLUTION WHICH WOULD BE A WARMER AND DRIER SOLUTION. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/ECKBERG WEATHER.GOV/GREENBAY
Hazardous weather outlook, Apr 13, 12:00 PM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1200 PM CDT THU APR 13 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1200 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN LATE THIS AFTERNOON AND EVENING. SOUTHERLY WINDS AHEAD OF AN AREA OF LOW PRESSURE OVER THE NORTHERN PLAINS WILL CONTINUE TO PULL GULF MOISTURE NORTHWARD INTO THE REGION THIS AFTERNOON. A WARM FRONT IS FORECAST TO LIFT NORTHEAST INTO SOUTHERN WISCONSIN BY THIS EVENING. THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND WITH INCREASING WINDS ALOFT...SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY RISK IS LARGE HAIL...AND IS MAINLY SOUTH AND WEST OF A LINE FROM MOSINEE TO OSHKOSH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY MORE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND WEDNESDAY. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BETTER BE ABLE TO DETERMINE THE RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ521-522-541>543-564-141700- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1200 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD PRODUCE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY MORE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AND WEDNESDAY. KALLAS WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Apr 13, 11:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL STEVENS POINT 44.51N 89.56W
04/13/2006 M0.75 INCH PORTAGE WI TRAINED SPOTTER
&&
JKLLocal storm report, Apr 13, 11:10 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1110 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 PM HAIL MARINETTE 45.09N 87.61W
04/13/2006 M0.75 INCH MARINETTE WI AMATEUR RADIO
&&
JKLLocal storm report, Apr 13, 11:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM HAIL 1 E WAUPACA 44.34N 89.04W
04/13/2006 M1.00 INCH WAUPACA WI TRAINED SPOTTER
&&
JKLLocal storm report, Apr 13, 11:20 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL WAUPACA 44.34N 89.06W
04/13/2006 M1.00 INCH WAUPACA WI TRAINED SPOTTER
&&
JKLLocal storm report, Apr 13, 11:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM HAIL DARBOY 44.23N 88.38W
04/13/2006 M1.00 INCH CALUMET WI AMATEUR RADIO
1141 PM HAIL 1 E APPLETON 44.26N 88.38W
04/13/2006 E1.00 INCH OUTAGAMIE WI AMATEUR RADIO
1149 PM HAIL 1 N MENASHA 44.21N 88.44W
04/13/2006 E0.75 INCH WINNEBAGO WI LAW ENFORCEMENT
&&
JKLLocal storm report, Apr 14, 12:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 AM CDT FRI APR 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST 2 N OSHKOSH 44.04N 88.55W
04/13/2006 M50.00 MPH WINNEBAGO WI AMATEUR RADIO
NEAR LAKE BUTTE DES MORTS.
&&
JKLThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 38 min |
| Apr 13, 9:24 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 66 min |
| Apr 13, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 62 min |
| Apr 13, 10:01 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 59 min |
| Apr 13, 10:19 PM CDT | Severe Thunderstorm Warning | GRB | Portage | 63 min |
| Apr 13, 10:26 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 28 min |
| Apr 13, 10:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 18 min |
| Apr 13, 10:33 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 42 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 22 min |
| Apr 13, 10:49 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 56 min |
| Apr 13, 11:11 PM CDT | Marine Weather Statement | GRB | 94 min | |
| Apr 13, 11:15 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 49 min |
| Apr 13, 11:33 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 57 min |
| Apr 13, 11:46 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 15 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | GRB | Calumet | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.